(Closed) My Husband Is Upset……

posted 8 years ago in Intimacy
Post # 3
Member
4123 posts
Honey bee
  • Wedding: October 2010

Is there a medical reason you are on BC? 

Post # 4
Member
6597 posts
Bee Keeper
  • Wedding: August 2010

I am confused as to why you are on BC if your husband had a vasectomy?

Post # 5
Member
4123 posts
Honey bee
  • Wedding: October 2010

Me too, that’s why I want to know if there’s a legit medical reason. If not, while low dose, the healthiest thing is to NOT put chemicals and hormones in your body and let things happen naturally as intended, plus there’s no side effects and it’s free..

Post # 6
Member
1120 posts
Bumble bee
  • Wedding: July 2009

Is there some reason that you’re on BC if your husband had a vasectomy? I can understand why he would be upset if he didn’t realize that.

Post # 7
Member
524 posts
Busy bee
  • Wedding: December 2009

You have to use BC for a while after a vasectomy until you get the all clear.

I would also use BC after my Fiance gets a vasectomy later in life because I like the regulation of my cycle and I like to skip periods.  Your husband is being a baby.  His vasectomy plus your birth control cuts down the failure rate.  Neither alone is perfect, but together they might as well be.  And his vasectomy gives you freedom to figure out if you want to stay on hormones after you get the all clear.

Post # 8
Member
5763 posts
Bee Keeper

When my husband had his vasectomy it was suggested that another form of BC be used until there were 2 post op checks (a month apart)to make sure there were no still active sperm. Lots of vasectomy babies are still born by non-compliant people!

Post # 10
Hostess
16213 posts
Honey Beekeeper

From reading your previous posts, it sounded like your husband knew you’d be staying on BC. I’d sit down and have a talk with him about his feelings after having the operation and also your feelings about BC. You should be able to come to a mutual understanding, I’m sure!

Post # 12
Member
14186 posts
Honey Beekeeper
  • Wedding: June 2009

Excess hair I think is a common side effect of things like PCOS and I believe birth control is typically prescribed for that.

I don’t really see why your husband is upset, though, if you explained this to him.

There are other perks to being on birth control also–decrease in acne, lighter periods, less cramping, etc, that he may not be aware of.

I think some communication with your husband will easily clear this up. He may think BC=no babies only

Post # 14
Member
6597 posts
Bee Keeper
  • Wedding: August 2010

Excess hair growth is usually caused by an excess production of testosterone and so to treat it you have to take an androgen blocker. BC is commonly used to treat it but not all BCs have androgen blockers. You can take Spirolactin which acts only as a androgen blocker also. Have you tried that or has your doctor mentioned it?

Post # 16
Hostess
18643 posts
Honey Beekeeper
  • Wedding: June 2009

I would just talk to him.  If you don’t want babies, it’s better to be double safe, especially if you are getting other benefits from the pill.

The topic ‘My Husband Is Upset……’ is closed to new replies.

Find Amazing Vendors